# SDR DL757002509

- Difficulty date: December 23, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 40,097 hours, 19,873 cycles
- Engine time: 27,320 hours, 34,040 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Unserviceable
- Location: Apu
- Part time: 27,320 hours, 34,040 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

FOUND APU STARTER WIRES ARCING WITH NO PWR. APPLIED. STARTERNOT TURNING CAUSING CABLE TO BURN THROUGH STARTER. FOUND APU CONTACTOR BAD ALSO._C/A REPLACED CONTACTOR
